# SDR ASAA2023060743494

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 28,687 hours, 8,894 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP. GROUNDED - YES. PERFORMED SATCOM LOCK-UP CB RESET PROCEDURE PER QRH. CPDLC WAS RESTORED AFTER 25 MINUTES.
